MathSciNet Relay Station
MathSciNet bibliographic data
MR851844 (88g:20140) 20M10
Sen, M. K.; Saha, N. K. On $\Gamma$-semigroup. I. Bull. Calcutta Math. Soc. 78 (1986), no. 3, 180–186.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement